# SDR YTRR111853

- Difficulty date: October 23, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N167RL
- Make and model: Bell 407
- Aircraft serial: 53167
- Engine: Allsn 250C47B
- Engine time: 2,989 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23063393
- Part serial: CAG47201
- Condition: Making Metal
- Location: Engine
- Part time: 4,072 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, ENGINE CHIP LIGHT ILLUMINATED ACCOMPANIED BY HOWLING SOUND FROM ENGINE AREA.  ONE MINUTE LATER, FADEC SYSTEM FAILED.  PILOT AUTOROTATED INTO WATER.
